Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Botelho, G. and Cariello, D. and Favaro, V.V. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. (2014) On very non-linear subsets on continuous functions. Quarterly journal of mathematics, 65 (3). pp. 841-850. ISSN 0033-5606

Cariello, D. and Favaro, V.V. and Seoane-Sepúlveda, Juan B. (2017) Self-similar functions, fractals and algebraic genericity. Proceedings of the American Mathematical Society, 145 . pp. 4151-4159. ISSN 0002-9939

This list was generated on Tue Jun 2 11:13:11 2020 CEST.